Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 8, 2014, 10:08 PM CDT for 4 counties in Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 10:08 PM CDT (03:08 UTC)
- Expired
- Jun 8, 2014, 11:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Loving County, TX, Pecos County, TX, Reeves County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 133 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:21 PM CDT | HAIL 1 | Pecos, TX | AT BUSINESS 20 AND 2119 IN PECOS. ACCOMPANIED BY STRONG WINDS AND HEAVY RAIN. SLIGHT FLOODING, BUT LOCATION IS A LOW SPOT. |
| Jun 8, 10:31 PM CDT | HAIL 1.75 | 4 W Pecos, TX | |
| Jun 8, 10:35 PM CDT | TSTM WND GST 59 | 2 Sw Pecos, TX | PECOS ASOS REPORTED 51 KNOT GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 995 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
494 WUUS54 KMAF 090308 SVRMAF TXC301-371-389-475-090400- /O.NEW.KMAF.SV.W.0124.140609T0308Z-140609T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1008 PM CDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LOVING COUNTY IN WEST TEXAS... NORTHWESTERN PECOS COUNTY IN SOUTHWEST TEXAS... WESTERN WARD COUNTY IN WEST TEXAS... EASTERN REEVES COUNTY IN SOUTHWEST TEXAS... * UNTIL 1100 PM CDT * AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF PECOS...MOVING SOUTH AT 35 MPH. THIS STORM WILL CROSS INTERSTATE 20 NEAR PECOS. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... PECOS MUNICIPAL AIRPORT... PECOS... TOYAH LAKE... VERHALEN... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10291 3092 10378 3165 10382 3174 10345 TIME...MOT...LOC 0304Z 343DEG 29KT 3146 10363 $$ HUFFMAN
3 follow-up statements
565 WWUS54 KMAF 090326 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1026 PM CDT SUN JUN 8 2014 TXC301-371-389-475-090400- /O.CON.KMAF.SV.W.0124.000000T0000Z-140609T0400Z/ LOVING-PECOS-WARD-REEVES- 1026 PM CDT SUN JUN 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EASTERN REEVES...WESTERN WARD...NORTHWESTERN PECOS AND SOUTH CENTRAL LOVING COUNTIES... AT 1021 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PECOS MUNICIPAL AIRPORT...OR ABOUT NEAR PECOS...MOVING SOUTH AT 25 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...TOYAH LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10291 3092 10378 3165 10382 3174 10345 TIME...MOT...LOC 0326Z 339DEG 23KT 3138 10353 $$ HUFFMAN
631 WWUS54 KMAF 090340 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1040 PM CDT SUN JUN 8 2014 TXC301-090349- /O.CAN.KMAF.SV.W.0124.000000T0000Z-140609T0400Z/ LOVING- 1040 PM CDT SUN JUN 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LOVING COUNTY IS CANCELLED... AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3150 10370 3163 10336 3109 10291 3094 10366 TIME...MOT...LOC 0339Z 324DEG 24KT 3134 10343 $$ TXC371-389-475-090400- /O.CON.KMAF.SV.W.0124.000000T0000Z-140609T0400Z/ PECOS-WARD-REEVES- 1040 PM CDT SUN JUN 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EASTERN REEVES...WESTERN WARD AND NORTHWESTERN PECOS COUNTIES... AT 1031 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TOYAH LAKE...OR ABOUT NEAR PECOS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...TOYAH LAKE AND B F GOODRICH TESTING TRACK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3150 10370 3163 10336 3109 10291 3094 10366 TIME...MOT...LOC 0339Z 324DEG 24KT 3134 10343 $$ HUFFMAN
333 WWUS54 KMAF 090352 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1052 PM CDT SUN JUN 8 2014 TXC371-389-475-090400- /O.CON.KMAF.SV.W.0124.000000T0000Z-140609T0400Z/ PECOS-WARD-REEVES- 1052 PM CDT SUN JUN 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL REEVES...WEST CENTRAL WARD AND NORTHWESTERN PECOS COUNTIES... AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60 MPH. THIS THUNDERSTORM PRODUCED A WIND GUST OF 59 MPH AT THE PECOS AIRPORT AT 1035 PM CDT. THIS STORM WAS LOCATED NEAR TOYAH LAKE...OR ABOUT 9 MILES SOUTHEAST OF PECOS...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...B F GOODRICH TESTING TRACK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3144 10365 3154 10332 3109 10291 3095 10359 TIME...MOT...LOC 0349Z 324DEG 24KT 3129 10338 $$ HUFFMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:11 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 8, 6:11 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT Sun Jun 8 2014
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Thunderstorms currently across the Trans Pecos and Big Bend will
stay south of the terminals before dissipating this evening. A
complex of thunderstorms developing across eastern New Mexico is
forecast to drop southeast into the Southeast New Mexico Plains
and northern and central Permian Basin overnight. Have tempo MVFR
groups for thunderstorms tonight for all terminals except KPEQ and
KFST. Cold front will result in a wind shift to the north around'
15z Monday with VFR, occasional MVFR, ceilings expected Monday
morning.
12
&&
.PREV DISCUSSION... /ISSUED 547 PM CDT Sun Jun 8 2014/
UPDATE...
TORNADO WATCH 264
DISCUSSION...
Updated grids/forecast for issuance of Tornado Watch. Have
increased pops tonight over much of the area. No change to rest of
forecast.
PREV DISCUSSION... /ISSUED 208 PM CDT Sun Jun 8 2014/
DISCUSSION...
Severe thunderstorms will be possible over much of the area this
afternoon and evening, then again late tonight over the northern
County Warning Area. A few tornadoes will be possible, in addition
to large hail, damaging winds and heavy rainfall. A Flash Flood
Watch will also be in effect for portions of the forecast area.
Convection continues to develop over the Permian Basin and western
Low Rolling Plains this afternoon behind an outflow/frontal boundary
stretching north/south through central New Mexico to south of the
Guadalupe Mountains, then south of Pecos, to near Coyanosa and
St. Lawrence. Despite a modified airmass and healthy cloud cover
behind the boundary, modest heating is aiding convective development
on several linear boundaries which are apparent on visible
satellite imagery. Some breaks in cloud cover through late
afternoon will provide enough heating/destabilization of the
airmass for severe storm development which could result in large
hail, damaging winds and heavy rainfall. Low level SRH will be
enhanced along and behind the boundary also, as high as 200 to 300
m2/s2, so a few tornadoes cannot be ruled out over the Permian
Basin. Also, the additional convection is reinforcing the
boundary, which will likely serve as a focus through late tonight.
Expect more widely scattered thunderstorms to develop through the
afternoon over the high terrain within easterly upslope regime
where better heating is occurring and eroding the cap. In
addition, these areas may receive mid level support from a
shortwave trough translating eastward across New Mexico, if not
some upper level support on the nose of a 90kt h25 jet. Since 0
to 6 km bulk shear is progged to be 40 to 50kt and lapse rates 8
to 9 C/Km, think we could see severe storms develop with a few
tornadoes possible, along with very large hail, damaging winds and
locally heavy rainfall.
Meanwhile, another stronger shortwave trough moving into western
Colorado this afternoon is expected to aid thunderstorm development
over southeastern Colorado and northeastern New Mexico. The storms
will then conglomerate into a Mesoscale Convective System, and drop
southeastward through eastern New Mexico and the Texas Panhandle
overnight. Think the MCS will travel along/behind the mentioned
boundary with the western Low Rolling Plains having the best chance
of rain overnight. Not only will damaging winds be possible with
the MCS, but heavy rainfall/flash flooding and to a slightly lesser
extent, hail. Since locations from Lea County New Mexico, eastward
across the northern Permian Basin have already had at least 1 to 2
inches of rainfall in the last 24 hours, more rain is falling in
some of these areas this afternoon, and more heavy rainfall will be
possible with the MCS tonight, will issue a Flash Flood Watch for
northern and central Lea county, eastward across Gaines, Dawson,
Borden, Scurry, Howard and Mitchell counties from issuance this
afternoon until 09/15Z.
Think the MCS will pass east/southeast of the region shortly after
09/12Z, but will carry low end PoPs over the east and southeastern
zones at least through Monday morning. A cold front will move south
through the area on Monday with temperatures staying slightly below
normal through Tuesday afternoon. By Wednesday afternoon however,
the upper ridge will remain southwest of the region, but westerly
flow aloft to the north of it will push a low level thermal ridge
eastward over the region. Therefore, expect hot temperatures to
return, which will likely last into next weekend. There are some
indications of a few thunderstorms developing along a dryline which
will form over the region, and some hints a frontal boundary will
move into the area Thursday or Friday. For now, will keep PoPs low
and temperatures high.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 67 83 59 90 / 60 20 10 0
BIG SPRING TX 69 84 61 91 / 80 30 10 0
CARLSBAD NM 70 87 63 95 / 30 10 0 0
DRYDEN TX 75 97 71 97 / 40 30 10 0
FORT STOCKTON TX 70 90 66 94 / 40 20 10 0
GUADALUPE PASS TX 65 81 60 91 / 30 0 0 0
HOBBS NM 64 82 56 89 / 60 20 0 0
MARFA TX 59 89 53 92 / 30 10 10 10
MIDLAND INTL AIRPORT TX 69 85 60 92 / 50 20 10 0
ODESSA TX 70 85 61 92 / 50 20 10 0
WINK TX 71 88 63 97 / 40 20 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES... Central Lea County...Northern Lea County.
TX...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
ZONES... Borden...Dawson...Gaines...Howard...Mitchell...
Scurry.
&&
10/67Hazardous weather outlook, Jun 8, 2:37 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 237 PM CDT SUN JUN 8 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-091945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 237 PM CDT SUN JUN 8 2014 /137 PM MDT SUN JUN 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF LARGE HAIL, WIN GUSTS OVER 65 MPH AND HEAVY RAINFALL. A FEW TORNADOES WILL ALSO BE POSSIBLE. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO AFFECT THE SOUTHEAST NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS TONIGHT. HEAVY RAINFALL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE SOUTHEAST NEW MEXICO PLAINS, NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS EARLY MONDAY MORNING. THEREFORE, A FLASH FLOOD WATCH IS IN EFFECT UNTIL MID MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 8, 8:29 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
829 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 5 SSW CARLSBAD 32.34N 104.27W
06/08/2014 M1.25 INCH EDDY NM TRAINED SPOTTER
&&
ANDREW.ARNOLDLocal storm report, Jun 8, 8:47 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
847 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 4 W MALAGA 32.22N 104.14W
06/08/2014 E1.00 INCH EDDY NM TRAINED SPOTTER
1 INCH HAIL IN MOSTLY 3/4 INCH SIZE HAIL
&&
COLLEEN.RHEALocal storm report, Jun 8, 9:00 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
900 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 5 SSE LOVING 32.22N 104.06W
06/08/2014 E1.75 INCH EDDY NM PUBLIC
GOLF BALL SIZE HAIL AND SAW 2 FUNNEL CLOUDS
&&
COLLEEN.RHEALocal storm report, Jun 8, 9:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 5 SSW CARLSBAD 32.34N 104.27W
06/08/2014 M1.25 INCH EDDY NM TRAINED SPOTTER
0829 PM HAIL 2 SSW CARLSBAD 32.38N 104.25W
06/08/2014 E2.50 INCH EDDY NM TRAINED SPOTTER
0830 PM HAIL 6 SSW CARLSBAD 32.32N 104.28W
06/08/2014 E2.50 INCH EDDY NM TRAINED SPOTTER
0845 PM HAIL 8 ENE WHITES CITY 32.22N 104.25W
06/08/2014 E1.50 INCH EDDY NM TRAINED SPOTTER
&&
ANDREW.ARNOLDLocal storm report, Jun 8, 9:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
955 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 W HALFWAY 32.55N 103.79W
06/08/2014 E1.75 INCH LEA NM PUBLIC
GOLF BALL SIZE HAIL AND SAW 2 FUNNEL CLOUDS
&&
ANDREW.ARNOLDLocal storm report, Jun 8, 10:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1004 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 7 S CARLSBAD 32.30N 104.24W
06/08/2014 E1.75 INCH EDDY NM PUBLIC
HAIL HAD BUSTED OUT KITCHEN WINDOW
&&
ANDREW.ARNOLDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:53 PM CDT | Special Weather Statement | MAF | 22 min | |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 61 min |
| Jun 8, 9:11 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 64 min |
| Jun 8, 9:53 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| Jun 8, 11:04 PM CDT | Special Weather Statement | MAF | Pecos | 41 min |
| Jun 8, 11:35 PM CDT | Special Weather Statement | MAF | Scurry | 25 min |
| Jun 8, 11:59 PM CDT | Special Weather Statement | MAF | Pecos | 46 min |
| Jun 9, 12:44 AM CDT | Special Weather Statement | MAF | Pecos | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.